# SDR FDEA201907081504

- Difficulty date: July 8, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,185 hours, 24,779 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  974   27-50  5786   08JUL19  TLV  OPEN  U  LOGPAGES:3010096  TE FLAP ASYM INDICATED WHEN FLAPS SELECTED TO "1".  FOLLOWED QRH PROCEDURES TO LANDING. TOUCHDOWN SPEED WAS APPROX 170 KIAS. FIM  27-51 TREE 805 PERFOMED NO FINDINGS, FLAPS SYS OPER TEST PERFORMED SEVERAL TIMES IAW AMM 27-51-00-715-149 FOUND OPERTATION OK AND NO MSG APPEARED.
